IJPAM: Volume 106, No. 2 (2016)
MAPPINGS IN MULTIPLICATIVE METRIC SPACES
Department of Mathematics
Deenbandhu Chhotu Ram University of Science and Technology
Murthal, Sonipat 131039, Haryana, INDIA
Department of Mathematics and RINS
Gyeongsang National University
Jinju 52828, KOREA
Abstract. In this paper, we introduce the notion of semi-compatible mappings in multiplicative metric spaces and establish common fixed point theorems for those mappings.
Received: November 23, 2015
AMS Subject Classification: multiplicative metric spaces, semi-compatible mappings, weakly compatible mappings
Key Words and Phrases: 47H10, 54H25
Download paper from here.
DOI: 10.12732/ijpam.v106i2.23 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 611 - 624